# SDR AALA202503032779

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 42,911 hours, 18,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT WING GROUND ILLUMINATION EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP PER AMM 33-51-04. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
